# SDR GTIA050289

- Difficulty date: December 16, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N830NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Part number: 60030451
- Part serial: 27709
- Condition: Inoperative
- Location: Tail Cmpt Overhd
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS IN TAIL COMPARTMENT INOPERATIVE.  REMOVED AND REPLACED POWER PACK FOR EMERGENCY LIGHTS IN TAIL COMPARTMENT OVERHEAD.  (K)
